# SDR DALA2016102407472

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 56,189 hours, 22,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L1 DOOR EXTERIOR LIGHT INOPERATIVE.  MAITNENANCE REPLACED THE LAMP. OPS CHECKED GOOD.
